# SDR DALA13056366813

- Difficulty date: October 26, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 44,031 hours, 12,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, RT TRANSITION PANEL HAS CORROSION ON UPPER SURFACE BS 765-845.  REMOVED CORROSION  AND FOUND BLENDED AREA TO BE WITHIN LIMITS IAW SRM 53-00-53.
